# SDR SWAA2014022725611

- Difficulty date: January 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 63,016 hours, 51,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SKIN CUTOUT FWD LOWER CORNER CRACKED AT BS 960, STRINGER 17L.  REPAIRED SKIN IAW EA & EO.
